ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Sahana, M and Dorr, K and Doerr, M and Eckert, D and Muller, KH and Nenkov, K and Schultz, L and Hegde, MS (2000) Magnetism of $Ti^{4+}$ diluted manganites $La_{1-x} Pb_x Mn_{1-y}Ti_yO_3$ $(y\leq x)$. In: Journal of Magnetism and Magnetic Materials, 213 (3). pp. 253-261.

Sahana, M and Dorr, K and Doerr, M and Eckert, D and Muller, KH and Nenkov, K and Schultz, L and Hegde, MS (2000) Magnetism of Ti4+ diluted manganites La1-xPbxMn1-yTiyO3 (y <= x). In: Journal of Magnetism and Magnetic Materials, 213 (3). pp. 253-261.

This list was generated on Tue Oct 15 11:56:54 2019 IST.